# SDR SWIA971547

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Engine: Pwa PW118B
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: De Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ICE BOOTS IN TIMERS 1 AND 2 FAILED IN LIGHT MODE.  HEAVY MODE WAS OK.  RETURNED TO SLC.  INSPECTED DEICE SYSTEM.  FOUND CHAFED WIRE ON DEICE VALVES.  REPAIRED WIRES AS REQUIRED PER STP 20-0-00 AND OPS CHECK SYSTEM PER MM 20-00-00.  OPS CHECKS GOOD.
